# SDR 07FDEA04914

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 65295675
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DITCHING PAN AT STA 1183 BETWEEN RBL46 TO 49, WL 208 IS CRACKED, ALONG WITH AFT SUPPORT CLIP.  REMOVED GILLINER SUPPORT PLUS DITCHING PAN SRM 51-30-20 PG 16.  FABBED NEW DITCHING PAN REF DWG 65-29567.  TREATED AND PRIMED REPAIR PARTS 51-10-02 PG 7.  INSTALLED REPAIR PARTS SRM 51-40-3 PG 1-6.  INSTALLED DITCHING PANS SRM 51-30-2 PG 1-  16.  INSTALLED GILLINER SUPPORT SRM 51-30-2.
